RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 4, Pages 312–315 (Mi timm772)  

This article is cited in 2 scientific papers (total in 2 papers)

Finitary automorphisms of semisimple groups

D. A. Shved

Moscow Institute of Physics and Technology

Abstract: The structure of groups of finitary automorphisms of semisimple groups is investigated. In particular, it is shown that the group of finitary automorphisms of an arbitrary semisimple group has a faithful finitary permutation representation.

Keywords: finitary automorphism groups, finitary permutation groups, semisimple groups.

Full text: PDF file (120 kB)
References: PDF file   HTML file
UDC: 512.54
Received: 29.04.2011

Citation: D. A. Shved, “Finitary automorphisms of semisimple groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 4, 2011, 312–315

Citation in format AMSBIB
\Bibitem{Shv11}
\by D.~A.~Shved
\paper Finitary automorphisms of semisimple groups
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 4
\pages 312--315
\mathnet{http://mi.mathnet.ru/timm772}
\elib{http://elibrary.ru/item.asp?id=17870445}


Linking options:
  • http://mi.mathnet.ru/eng/timm772
  • http://mi.mathnet.ru/eng/timm/v17/i4/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Belyaev, D. A. Shved, “Poluprostye gruppy, imeyuschie tochnoe finitarnoe podstanovochnoe predstavlenie”, Tr. IMM UrO RAN, 20, no. 2, 2014, 55–62  mathnet  mathscinet  elib
    2. Shved D., “On the Structure of Groups of Virtually Trivial Automorphisms”, Commun. Algebr., 45:5 (2017), 1842–1852  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:121
    Full text:33
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020